# SDR AU960369

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L70155
- Condition: Over Temp
- Location: Lt Eng Cyl Sec
- Component: Lyc, IO320B1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE INTERNAL COMPONENTS EXHIBITED SIGNS OF OVERHEATING - STEEL ITEMS BLUED - ENGINE CYLINDER BORES GLAZED - SUSPECT CAUSEDBY GROUND RUNNING AT HIGH POWER SETTINGS DURING FAULT FINDING OF THE ELECTRICAL POWER SUPPLY SYSTEM - SEE MDR 96/0368 FOR SIMILAR DEFECT ON RH ENGINE
